Some exact solutions of the equations of nonsteady motion in magnetohydrodynamics
Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 303-306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_2_a14,
author = {Yu. P. Ladikov},
title = {Some exact solutions of the equations of nonsteady motion in magnetohydrodynamics},
journal = {Doklady Akademii Nauk},
pages = {303--306},
year = {1961},
volume = {137},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a14/}
}
Yu. P. Ladikov. Some exact solutions of the equations of nonsteady motion in magnetohydrodynamics. Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 303-306. http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a14/